# SDR DALA2025121809210

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31994
- Aircraft time: 24,477 hours, 9,351 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 1356741) CREW REPORTED BURNING ELECTRICAL ODOR OCCURRED TWICE AROUND ROWS 12-13. R/R L RECIRC FAN RELAY AND BOTH RECIRC FILTERS. REF B737 AMM 21-25. OPS CKS GOOD WITH NO SMELL PRESENT.
